MathSciNet Relay Station
MathSciNet bibliographic data
MR185249 35.07
Vinti, Calogero Su una specie di dipendenza continua delle soluzioni dal dato iniziale, per l'equazione $p=f(q)$, in una classe ove manca l'unicità. (Italian) Ann. Scuola Norm. Sup. Pisa (3) 19 1965 251–263.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement